# SDR ASOA200900713

- Difficulty date: June 25, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 18,810 hours, 15,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 621.00 TO FS 625.30 INTERCOSTAL AT STR 14R IS CRACKED NEAR RADIUS APPROX .70 INCH LONG.  REMOVED AND REPLACED RT FS 621.00 TO FS 625.30 STR 14R INTERCOSTAL IAW SRM 51-42-21.
